MathSciNet Relay Station
MathSciNet bibliographic data
MR187022 (32 #4477) 44.25 (46.00)
Boehme, T. K. Convergence of positive functions in the space of Mikusiński operators. Proc. Amer. Math. Soc. 17 1966 12–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement